What should I do?
amber; You should always tell the doctor what else you are taking even down to vitamins or natural products or any over the counter medications. Part of your stomach problems could be from anxiety too. But you won't know unless you tell the doctor what else you're doing. Anyway, you also can always check with the Pharmacist where you get your prescription filled. But I ran both of these through the drug Interaction at the top of this page and it did not come up with any known interactions between the two. So you should be fine just don't take them at the same time keep a few hours away from the stomach medications. anyway here is what it said.(((Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.)))) but anyway I do see these taken together often.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jun 2011 • 2 answers
Updated 4 Nov 2011 • 3 answers
Updated 13 Dec 2011 • 1 answer
Updated 3 May 2014 • 2 answers
Updated 4 Nov 2018 • 1 answer